# SDR 2008UALA03780

- Difficulty date: July 8, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,885 hours, 35,532 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: 38001614
- Condition: Leaking
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  CREW O2 LOW SHOWS 950LBS.  *S/D*  FOUND FLEX LINE CAPTAINS O2 MASK BOX LEAKING.  REPLACED FLEX LINE, LEAK CHECKED GOOD.  AC OK FOR SERVICE.
